×

zbMATH — the first resource for mathematics

On the solutions of partial integrodifferential equations of fractional order. (English) Zbl 1360.45008
Summary: The main purpose of this paper is to study the existence of solutions for the nonlinear fractional partial integrodifferential equations with Dirichlet boundary condition. Under suitable assumption the results are established by using the Leray-Schauder fixed point theorem and Arzela-Ascoli theorem. An example is provided to illustrate the main result.

MSC:
45K05 Integro-partial differential equations
26A33 Fractional derivatives and integrals
45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R.P. Agarwal, Y. Zhou and Y. He, Existence of fractional neutral functional differential equations, Computers and Mathematics with Applications, 59 (2010), 1095-1100. · Zbl 1189.34152
[2] B. Ahmad, S.K. Ntouyas and J. Tariboon, Fractional differential equations with nonlocal integral and integer-fractional order Neumann type boundary conditions, Mediterranean Journal of Mathematics, (2015), DOI: 10.1007/s00009-015-0629-9. · Zbl 1360.34009
[3] A. Arikoglu and I. Ozkol, Solution of fractional integrodifferential equations by Fourier transform method, Chaos, Solitons and Fractals, 40 (2009), 521-529. · Zbl 1197.45001
[4] K. Balachandran and J.Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Analysis : Hybrid Systems, 3 (2009), 363-367. · Zbl 1175.93028
[5] K. Balachandran and J.J. Trujillo, The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis, 72 (2010), 4587-4593. · Zbl 1196.34007
[6] M. Caputo, Linear models of dissipation whose Q is almost frequency independent-II, Geophysical Journal of Royal Astronomical Society, 13 (1967), 529-539.
[7] K.M. Furati and N.E. Tatar, Behavior of solutions for a weighted Cauchy-type fractional differential problem, Journal Fractional Calculus, 28 (2005), 23-42. · Zbl 1131.26304
[8] V.D. Gejji and H. Jafari, Boundary value problems for fractional diffusion-wave equation, Australian Journal of Mathematical Analysis and Applications, 3 (2006), 1-8. · Zbl 1093.35041
[9] T.L. Guo and K. Zhang, Impulsive fractional partial differential equations, Applied Mathematics and Computation, 257 (2015), 581-590. · Zbl 1338.35464
[10] M.A.E. Herzallah, A.M.A. El-Sayed and D. Baleanu, On the fractional order diffusion-wave process, Romanian Journal of Physics, 55 (2010), 274-284. · Zbl 1231.35098
[11] R.W. Ibrahim and S. Momani, On existence and uniqueness of solutions of a class of fractional differential equation, Journal of Mathematical Analysis and Applications, 334 (2007), 1-10. · Zbl 1123.34302
[12] M. Javidi and B. Ahmad, Numerical solution of fractional partial differential equations by Laplace inversion technique, Advances in Differential Equations, 375 (2013), 1-18. · Zbl 1347.34012
[13] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amstrdam, 2006. · Zbl 1092.45003
[14] V. Lakshmikantham, S. Leela and J.V. Devi, Theory of Fractional Dynamic Systems, CSP, Cambridge, UK, 2009. · Zbl 1188.37002
[15] J. Liouville, Mémoire sur quelques de géometrie et de mécanique, et sur un nouveau genre de calcul pour résourdre ces wuétions, J. École Polytech. 13 (1832), 1-69.
[16] J. Liouville, Mémoire sur une formule dáanalyse, J. für reine und ungew, 12 (1834), 273-287.
[17] Y. Luchko, Maximum principle for the generalized time-fractional diffusion equation, Journal of Mathematical Analysis and Applications, 351 (2009), 218-223. · Zbl 1172.35341
[18] Y. Luchko, Some uniqueness and existence results for the initial-boundary value problems for the generalized time-fractional diffusion equation, Computers and Mathematics with Applications, 59 (2010), 1766-1772. · Zbl 1189.35360
[19] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993. · Zbl 0789.26002
[20] S. Momani and Z. Odibat, Numerical approach to differential equations of fractional order, Journal of Computational and Applied Mathematics, 207 (2007), 96-110. · Zbl 1119.65127
[21] J. Nirmala and K. Balachandran, Analysis of solutions of time fractional telegraph equation, Journal of the Korean Society for Industrial and Applied Mathematics, 18 (2014), 209-224. · Zbl 06450439
[22] K.B. Oldham anf J. Spanier, The Fractional Calculus, Academic press, New York, 1974. · Zbl 0292.26011
[23] Z. Ouyang, Existence and uniqueness of the solutions for a class of nonlinear fractional order partial differential equations with delay, Computers and Mathematics with Applications, 61 (2011), 860-870. · Zbl 1217.35206
[24] T. Oussaeif and A. Bouziani, Existence and uniqueness of solutions to parabolic fractional differential equations with integral conditions, Electronic Journal of Differential Equations, 2014 (2014), 1-10. · Zbl 1304.35750
[25] V. Parthiban and K. Balachandran, Solutions of systems of fractional partial differential equations Application and Applied Mathematics, 8 (2013), 289-304. · Zbl 1302.35409
[26] A.C. Pipkin, Lectures on Viscoelasticity Theory, Springer Verlag, New York, 1986. · Zbl 0237.73022
[27] B. Ross, A brief history and exposition of the fundamental theory of fractional calculus, Fractional Calculus and its Applications, 57 (1975), 1-36.
[28] S.G. Samko, A.A. Kilbas, and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Switzerland, 1993. · Zbl 0818.26003
[29] X. Su, Boundary value problem for a coupled system of nonlinear fractional differential equations, Applied mathematics Letters, 22 (2009), 64-69. · Zbl 1163.34321
[30] V.S. Vladimirov, Equations of Mathematical Physics, Nauko, Moscow, 1981.
[31] T. Wang and F. Xie, Existence and uniqueness of fractional differential equations with integral boundary conditions, Journal of Nonlinear Science and Applications, 1 (2008), 206-212. · Zbl 1162.26305
[32] L. Zhang, B, Ahmad, G. Wang, R.P. Agarwal, M. Al-Yami and W. Shammakh, Nonlocal integrodifferential boundary value problem for nonlinear fractional differential equations on unbounded domain, Abstract and Applied Analysis, 2013 (2013), 1-5.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.